# SDR WWMA9500001

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Jug
- Part number: 1012030
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- Nature of condition: B, W
- Precautionary procedure: O

## Discrepancy

FLIGHT 7821 MAF/DFW, PILOT REPORTED THAT WHILE INFLIGHT NOXIOUS FUMES WERE SMELLED IN THE GALLEY AREA, NO VISIBLE SMOKE OBSERVED.  AN EMERGENCY WAS DECLARED.  HOWEVER, THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL DETERMINED THAT THE ELECTRICAL RECEPTACLE ON THE NR 2 HOT JUG HAD MELTED AND THAT THE PROBLEM STEMMED FROM AN ATR HOT JUG BEING INCORRECTLY INSTALLED IN THE AIRCRAFT.  THE HOT JUG WAS REMOVED FROM THE AIRCRAFT AND MEL NR 010031 WAS ISSUED FOR THAT ITEM.  AIRCRAFT RETURNED TO SERVICE.
